MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS IGF-1; HUMAN GROWTH HORMONE ASSAY

ROCHE DIAGNOSTICS ELECSYS IGF-1; HUMAN GROWTH HORMONE ASSAY
Catalog Number 07475896190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 411 analyzer (rack system) serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys igf-1 assay results from eight patient samples tested on the cobas e 411 analyzer (rack system).The reporter stated that clinicians are questioning the elecsys igf-1 results obtained from the analyzer, as they are higher than those from the immulite analyzer.The following are representative examples of two patient samples with discrepant results from the list of eight patient samples provided: patient sample 1.The result from the analyzer is 492 ug/l.The result from the immulite analyzer is 342 ug/l.Patient sample 2.The result from the analyzer is 603 ug/l.The result from the immulite analyzer is 456 ug/l.
 
Additional Manufacturer Narrative
On (b)(6) 2026, the customer reported new, questionable elecsys igf-1 assay results for five patient samples tested on the cobas e 411 analyzer (rack system) and the cobas e 801 analyzer.From the five patient sample comparison results provided, one patient sample was found to have discrepant results: patient sample 3 the result from the e 411 analyzer is 707 ug/l.The result from the e 801 analyzer is 715 ug/l.The result from the immulite analyzer is 471 ug/l.The cobas e 801 analyzer serial number was not provided.Medwatch field b7 other relevant history updated.

Brand Name
ELECSYS IGF-1
Common Device Name
HUMAN GROWTH HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24486886
Report Number1823260-2026-00740
Device Sequence Number10666255
Product Code CFL
UDI-Device Identifier07613336143131
UDI-Public07613336143131
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number07475896190
Device Lot Number912815
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/06/2026
04/13/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/02/2026
05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown